# SDR DALA2017021201145

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 73,578 hours, 55,381 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 3000FT CABIN AND FLIGHT CREW NOTICED THAT AIRCRAFT WAS LOSING CABIN PRESSURE.  AT 12,000FT MSL MAX CABIN ALTITUDE REACHED 10,500FT. CABIN ALTITUDE AND MASTER WARNING LIGHTS WERE ILLUMINATED ALONG WITH CABIN ALTITUDE WARNING HORN SOUNDING. ATB TO SAV.   INSPECTED PACKS FOR DUCT LEAKS IN TAIL COMPARTMENT.  NO LEAKS NOTED.  CABIN WOULD NOT PRESSURIZE ABOVE 3.5 PSI.  FOUND OUTFLOW NOZZLE VALVE LEAKING EXCESSIVE AIR.  REMOVED AND REPLACED NOZZLE VALVE AND ADAPTER RING SHIM IAW AMM 21-32.
